# SDR AALA200802051

- Difficulty date: August 9, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 24C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 24C.  SYSTEM GROUND CHECKED NORMAL OPS.
